# SDR YENA2018112070781

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1654
- Aircraft time: 60,705 hours, 22,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1654,SJU-FLL. MID CABIN OVERHEAD EMERGENCY EXIT LIGHT ONLY HAS ONE LIGHT BULB WORKING; RELAMPED PER AMM 33-51-17 ALL BULBS CKS OK.
